Acta Mathematica Sinica, English Series

, Volume 29, Issue 12, pp 2355–2366

Schatten p-class Toeplitz operators with unbounded symbols on pluriharmonic Bergman space

Article

DOI: 10.1007/s10114-013-1581-x

Cite this article as:
Wang, X.F., Xia, J. & Cao, G.F. Acta. Math. Sin.-English Ser. (2013) 29: 2355. doi:10.1007/s10114-013-1581-x
  • 131 Downloads

Abstract

In this paper, we construct the function u in L2(\(\mathbb{B}_n \), dA) which is unbounded on any neighborhood of each boundary point of \(\mathbb{B}_n \) such that Tu is the Schatten p-class (0 < p < ∞) operator on pluriharmonic Bergman space h2(\(\mathbb{B}_n \), dA) for several complex variables. In addition, we also discuss the compactness of Toeplitz operators with L1 symbols.

Keywords

Toeplitz operators unbounded functions Schatten p-class operators 

MR(2010) Subject Classification

35Q99 35D10 78A99 

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.School of Mathematics and Information Science, Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education InstitutesGuangzhou UniversityGuangzhouP. R. China

Personalised recommendations